# SDR SWIA202158627

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 39,468 hours, 35,456 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH GOT GEAR DISAGREE, RIGHT MAIN. FOLLOWED QRH CYCLED GEAR AND MESSAGE CLEARED.  LANDING NORMAL.   ON APPROACH GOT GEAR DISAGREE, RIGHT MAIN. FOLLOWED QRH CYCLED GEAR AND MESSAGE CLEARED.  LANDING NORMAL.     (FLIGHT 4306)  DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1. MAINT ACTION COMPLIED WITH. PLACARDS INSTALLED.   ACFT DOWNGRADE FROM CAT II PER GMM CHAPTER 2 SECTION 23.  AIRCRAFT UPGRADED TO CAT II. COMPLIED WITH TASK CARD 34-220-1021-SKY CRJ 200 CAT II RETURN TO SERVICE TEST.
